Some two-dimensional extensions of Bougerol's identity in law for the exponential functional of linear Brownian motion

Type de document :
Article dans une revue
Revista Matemática Iberoamericana, European Mathematical Society, 2013, 29 (4), pp.1307-1324
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00932782
Contributeur : Serena Benassù <>
Soumis le : vendredi 17 janvier 2014 - 16:20:09
Dernière modification le : mercredi 29 novembre 2017 - 16:31:26

Identifiants

  • HAL Id : hal-00932782, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

J. Bertoin, D. Dufresne, M. Yor. Some two-dimensional extensions of Bougerol's identity in law for the exponential functional of linear Brownian motion. Revista Matemática Iberoamericana, European Mathematical Society, 2013, 29 (4), pp.1307-1324. 〈hal-00932782〉

Partager

Métriques

Consultations de la notice

59